For 3 weeks now i have had a very sevear itch all over my body, it first started on my stomach, 1st the itching then the red bumps appeared, like mosqito bites (but not), this then spread to my thighs, and backs off my knee's, the bumps are all over the backs off my knees, but my thighs, its like a cluster off smaller red bumps, and on the front off my thigh, there are alot off spread out red patches, that are very itchy, (on both legs). This then spread to my arms, now around the bend on my arm there are the small bumps, like the bumps on my thigh, but then up my arm stopping at my wrist, there are hundrens off tiny raised pin *****s, some are flesh coloured some are red.
Then it spread to my hips and i have got alot off bumps, like mosqito bites (like they 1st started on my stomach), now it has spread to my under arm and near my armpit, this rash being more like the rash on my thighs, close together and raised.
I also have some very large fleshy bumps, just near my armpits, around the back, that are very sore now due to scrathing.
My rash gets alot worse when i get hot, and also hot water flares it up, skin to skin contact makes me more itchy and clothes, or anything touching the affected areas makes it more itchy!
I Have been on medication for it, antihistamines, and Antibiotics, neither clearing the rash, and my doctor said it might be scabies, but i have seen on websites about how and where it starts and i have none of the signs, plus with scabies being VERY contagious, my partner or my baby, have not got the rash i have! And alot off people have said it isn't, So im sceptical about that.
Does anyone have any idea what my rash is, and how i can cure it, coz its driving me MAD, for 3 weeks now i have been itching like crazy, and i have a 5 week old baby to look after and im finding it hard, as im always to itchy to touch him, as any kind off contact flares it up!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?